# SDR SWAA2021080500375

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 47,709 hours, 25,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FLOOR PROXIMITY EMERGENCY LIGHT LENS UNREADABLE. ; / [01] R&R R1 FLOOR PROXIMITY EMERGENCY LIGHT LENS IAW AMM 33-51-14.
